Alert archive / Florida / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 7, NWS Melbourne, FL

April 19, 2015Orange County, Florida

NWS Melbourne, FL issued this severe thunderstorm warning at Apr 19, 2015, 5:12 PM EDT for Orange County, Florida. It was in force for 48 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 19, 2015, 5:12 PM EDT (21:12 UTC)
Expired
Apr 19, 2015, 6:00 PM EDT
In force
48 min
Issued by
NWS Melbourne, FL
Area
Storm-based polygon

County Orange County, FL

The radar

The Melbourne radar (KMLB), 54 km from the middle of the area, began a volume at 21:12 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Cape Canaveral, FL (KXMR), launched 12:00Z, 9.2 hours before the alert went out and 50 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cape Canaveral, FL at 12:00Z on 2015-04-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 284 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cape Canaveral, FL at 12:00Z on 2015-04-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 11 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
284 J/kg
Mixed-layer CIN
-67 J/kg
Mixed-layer LCL
1333 m above ground
0-6 km bulk shear
36 kt
0-1 km storm-relative helicity
11 m²/s²
0-3 km storm-relative helicity
36 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.3

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

122 
WUUS52 KMLB 192112
SVRMLB
FLC095-192200-
/O.NEW.KMLB.SV.W.0007.150419T2112Z-150419T2200Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MELBOURNE FL
512 PM EDT SUN APR 19 2015

THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHEASTERN ORANGE COUNTY IN EAST CENTRAL FLORIDA...

* UNTIL 600 PM EDT

* AT 512 PM EDT...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM
  CAPABLE OF PRODUCING QUARTER SIZE HAIL AND DAMAGING WINDS IN EXCESS
  OF 60 MPH. THIS STORM WAS LOCATED OVER LAKE NONA...OR NEAR ORLANDO
  INTERNATIONAL AIRPORT...AND MOVING EAST AT 25 MPH.

* LOCATIONS IMPACTED INCLUDE...
  ORLANDO...WEDGEFIELD...LAKE NONA...CHRISTMAS AND AVALON PARK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS...DESTRUCTIVE HAIL...
DEADLY LIGHTNING AND VERY HEAVY RAIN. FOR YOUR PROTECTION...MOVE TO
AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY
RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER
COVERS THE ROAD.

&&

LAT...LON 2842 8136 2861 8101 2861 8097 2860 8095
      2856 8093 2853 8094 2853 8093 2851 8091
      2851 8088 2847 8087 2847 8090 2845 8090
      2845 8089 2841 8089 2835 8116 2835 8133
TIME...MOT...LOC 2112Z 250DEG 23KT 2838 8128 

$$

MOSES
3 follow-up statements
557 
WWUS52 KMLB 192126
SVSMLB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
526 PM EDT SUN APR 19 2015

FLC095-192200-
/O.CON.KMLB.SV.W.0007.000000T0000Z-150419T2200Z/
ORANGE FL-
526 PM EDT SUN APR 19 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 600 PM EDT
FOR SOUTHEASTERN ORANGE COUNTY...

AT 525 PM EDT...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE
OF PRODUCING QUARTER SIZE HAIL AND DAMAGING WINDS IN EXCESS OF 60 
MPH. THIS STORM WAS LOCATED JUST NORTHEAST OF LAKE NONA...OR JUST 
SOUTHWEST OF AVALON PARK... MOVING NORTHEAST AT 25 MPH.

LOCATIONS IMPACTED INCLUDE...
STATE ROAD 528...WEDGEFIELD...CHRISTMAS...AVALON PARK AND BITHLO. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS...DESTRUCTIVE HAIL...
DEADLY LIGHTNING AND VERY HEAVY RAIN. FOR YOUR PROTECTION MOVE TO AN
INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY
RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER
COVERS THE ROAD.

&&

LAT...LON 2861 8101 2861 8097 2860 8095 2856 8093
      2853 8094 2853 8093 2851 8091 2851 8088
      2847 8087 2847 8090 2836 8125 2846 8129
TIME...MOT...LOC 2125Z 243DEG 24KT 2842 8119 

$$

MOSES
484 
WWUS52 KMLB 192136
SVSMLB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
536 PM EDT SUN APR 19 2015

FLC095-192200-
/O.CON.KMLB.SV.W.0007.000000T0000Z-150419T2200Z/
ORANGE FL-
536 PM EDT SUN APR 19 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 600 PM EDT
FOR SOUTHEASTERN ORANGE COUNTY...

AT 535 PM EDT...DOPPLER RADAR CONTINUE TO INDICATE A SEVERE 
THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL AND DAMAGING 
WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED OVER AVALON 
PARK...MOVING NORTHEAST AT 30 MPH.

LOCATIONS IMPACTED INCLUDE...
WEDGEFIELD...CHRISTMAS...AVALON PARK AND BITHLO. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS...DESTRUCTIVE HAIL...
DEADLY LIGHTNING AND VERY HEAVY RAIN. FOR YOUR PROTECTION MOVE TO AN
INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY
RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER
COVERS THE ROAD.

&&

LAT...LON 2861 8101 2861 8097 2860 8095 2856 8093
      2853 8094 2853 8093 2851 8091 2847 8090
      2841 8117 2848 8124
TIME...MOT...LOC 2135Z 237DEG 25KT 2849 8113 

$$

MOSES
142 
WWUS52 KMLB 192203
SVSMLB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
603 PM EDT SUN APR 19 2015

FLC095-192212-
/O.EXP.KMLB.SV.W.0007.000000T0000Z-150419T2200Z/
ORANGE FL-
603 PM EDT SUN APR 19 2015

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN ORANGE COUNTY HAS
EXPIRED...
        
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF EAST ORANGE 
COUNTY. THEREFORE THE WARNING HAS BEEN ALLOWED TO EXPIRE. 

LAT...LON 2861 8101 2861 8097 2860 8095 2856 8093
      2853 8094 2853 8093 2851 8091 2847 8090
      2841 8117 2848 8124
TIME...MOT...LOC 2202Z 250DEG 23KT 2849 8113 

$$

MOSES

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Melbourne, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 19, 3:45 PM EDT, 1 hour 27 minutes earlier.

Area forecast discussion, Apr 19, 3:45 PM EDT, 1 hour 27 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MELBOURNE FL
345 PM EDT SUN APR 19 2015

.DISCUSSION...

TONIGHT...SOUTHERN EDGE OF CONVECTIVE BAND MOVING INTO NE GULF AND
NORTH FL HAS BEEN WEAKENING RECENTLY AND HRRR/WRF MODELS INDICATE
THIS TREND WILL CONTINUE. HOWEVER SOME PRECIP/EMBEDDED STORM
ACTIVITY FROM THIS BAND MAY REACH LAKE COUNTY TOWARD SUNSET. AHEAD
OF THIS LINE HRRR CONTINUES TO SHOW SOME ISO/SCT STORMS FORMING
ESPECIALLY NEAR THE COAST FROM BOUNDARY COLLISIONS WITH THE EAST
COAST SEA BREEZE. LATEST SFC OBS SHOW THE SEA BREEZE HAS BEEN ABLE
TO HOLD ON RIGHT ALONG THE COAST AT SOME LOCATIONS. HOWEVER AN
INCREASING LOW LEVEL S/SW FLOW INTO LATE DAY MAY PUSH WHAT SEA
BREEZE REMAINS OFFSHORE. IF SO CONVECTIVE ACTIVITY MAY BE LIMITED
INTO THIS EVENING. FOR NOW WILL HOLD ONTO A CHANCE FOR STORMS INTO
THE EVENING MAINLY ALONG THE COAST. IF ANY BOUNDARY COLLISIONS DO
OCCUR ISO STRONG STORMS NOT OUT OF THE QUESTION.

RAIN CHANCES END BY MIDNIGHT WITH ANY SHOWERS/STORMS PUSHING
OFFSHORE. OVERNIGHT LOWS WILL BE IN THE UPPER 60S TO LOW 70S.

MONDAY...MODELS SHOW ANOTHER MID LEVEL S/W PUSHING THROUGH THE NRN
GULF AHEAD OF WEAK FRONT MOVING INTO THE SOUTHEAST STATES. THIS
DISTURBANCE WILL LIKELY LEAD TO ANOTHER BAND OF CONVECTION
DEVELOPING OVER THE CENTRAL/EASTERN GULF SHIFTING EASTWARD TOWARD
THE FL PENINSULA IN THE EARLY MORNING HOURS. NAM AND TO A DEGREE THE
WRF SHOW THIS BAND DEVELOPING FARTHER NORTH AND PUSHING ACROSS MUCH
OF THE REGION INTO THE AFT WHILE THE GFS/ECMWF KEEP GREATEST RAIN
CHANCES/MOISTURE SOUTH OF ORLANDO. HAVE LEANED TOWARD A BLEND FOR
NOW WHICH KEEPS RAIN CHANCES FAIRLY CONSISTENT AROUND 50-60 PERCENT.
SOME STRONG TO ISO SEVERE STORMS POSSIBLE IF ENOUGH HEATING CAN
OCCUR OUT AHEAD OF ANY CONVECTION OVER THE GULF. MAIN THREAT WOULD
BE STRONG WIND GUSTS AND HAIL.

TUE...A COOL FRONT WILL SETTLE SOUTH ACROSS CENTRAL FL BRINGING SOME
DRIER AIR AND TEMPERATURES MORE SEASONABLE FOR THIS TIME OF YEAR IN
THE LOW TO MID 80S. HAVE LOWERED RAIN CHANCES ACROSS THE NORTH TO 20
PERCENT NORTH OF ORLANDO AND THIS MAY BE GENEROUS. MOISTURE LINGERING
ACROSS THE SOUTH WILL KEEP RAIN CHANCES 40 TO 50 PERCENT FROM
OKEECHOBEE TO THE TREASURE COAST.

REST OF WEEK (PREVIOUS)...DEPARTURE OF STRONG UPR WIND MAXIMA WL BRING
EVOLUTION TO ZONAL PATTERN WITH BROAD WEAK HIGH DOWNSTREAM ACTING
TO STABILIZE AIRMASS...WITH SOME DRYING AS WELL OVER THE NORTH AT
MIDWEEK. AFTERNOON BOUNDARY INTERACTION AND SUFFICIENT LL MOISTURE
WL FORCE SOME SHOWERS AND SLOW MOVING STORMS WED-THU WITH AT LEAST
MENTIONABLE RAIN CHCS IN THE EXTENDED FCST LACKING ANY NOTABLE
PATTERN CHG AND OR DRYING OF THE AMBIENT AIRMASS.

&&

.AVIATION...
TEMPO IFR/MVFR CONDS IN ISO/SCT SHRA/TSRA MAINLY TOWARD THE COAST
WILL OCCUR AHEAD OF APPROACHING BAND OF CONVECTION THAT IS
WEAKENING OVER THE NE GULF. THIS BAND MAY REACH AREAS WEST OF I-4
TOWARD SUNSET...PRODUCING ADDITIONAL REDUCTIONS TO CIG/VIS MAINLY AT
KLEE. CONVECTION THEN DIMINISHING/PUSHING OFFSHORE INTO LATE EVENING
WITH MAINLY VFR OVERNIGHT. DEEP MOISTURE AND AN APPROACHING
DISTURBANCE ALOFT WILL KEEP HIGH RAIN CHANCES IN THE FORECAST FOR
TOMORROW WITH SCT-NMRS SHRA/TSRA PRODUCING TEMPO IFR/MVFR CONDS INTO
THE AFT.

&&

.MARINE...
TONIGHT-MONDAY...S/SW WINDS UP TO 10-15 KNOTS WILL BECOME MORE W/SW
INTO LATE MON AS A WEAK FRONTAL BOUNDARY PUSHES INTO THE SOUTHEAST
STATES. SEAS WILL REMAIN AROUND 2-4 FEET. MAIN CONCERN WILL CONTINUE
TO BE FOR OFFSHORE MOVING STORMS THIS EVENING AND TOMORROW AFT/EVE...
PRODUCING STRONG GUSTY WINDS.

TUE-THU...WEAK FRONT PROGGED TO MOVE DOWN THE FL PENINSULA TUE SO
WIND FLOW WILL BE W/NW 10 KNOTS. FLOW BEHIND THE FRONT MID WEEK WILL
BECOME ONSHORE AROUND 10 KNOTS. SEAS WILL REMAIN 4 FEET OR LESS.

&&

.PRELIMINARY POINT TEMPS/POPS...
DAB  69  84  68  80 /  40  40  20  20
MCO  70  87  69  83 /  20  50  20  30
MLB  71  87  70  82 /  40  60  30  30
VRB  70  87  70  83 /  40  60  30  50
LEE  70  84  68  82 /  20  50  20  20
SFB  70  85  69  83 /  30  50  20  20
ORL  71  86  69  83 /  20  50  20  30
FPR  69  87  70  83 /  40  60  30  50

&&

.MLB WATCHES/WARNINGS/ADVISORIES...
FL...NONE.
AM...NONE.

&&

SHORT TERM...WEITLICH
LONG TERM....KELLY
Hazardous weather outlook, Apr 19, 11:50 AM EDT, 5 hours 22 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MELBOURNE FL
1150 AM EDT SUN APR 19 2015

AMZ550-552-555-570-572-575-FLZ041-044>047-053-054-058-059-064-141-
144-147-200000-
FLAGLER BEACH TO VOLUSIA-BREVARD COUNTY LINE 0-20 NM-
VOLUSIA-BREVARD COUNTY LINE TO SEBASTIAN INLET 0-20 NM-SEBASTIAN
INLET TO JUPITER INLET 0-20 NM-FLAGLER BEACH TO VOLUSIA-BREVARD
COUNTY LINE 20-60 NM-VOLUSIA-BREVARD COUNTY LINE TO SEBASTIAN INLET
20-60 NM-SEBASTIAN INLET TO JUPITER INLET 20-60 NM-INLAND VOLUSIA
COUNTY-NORTHERN LAKE COUNTY-ORANGE-SEMINOLE-SOUTHERN BREVARD COUNTY-
OSCEOLA-INDIAN RIVER-OKEECHOBEE-ST. LUCIE-MARTIN-COASTAL VOLUSIA
COUNTY-SOUTHERN LAKE COUNTY-NORTHERN BREVARD COUNTY-
1150 AM EDT SUN APR 19 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL FLORIDA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

.THUNDERSTORM IMPACT...
STRONG SURFACE HEATING WILL COMBINE WITH COOLING TEMPERATURES IN
THE MID LEVELS AND A DIFLUENT WIND FLOW ALOFT TO PRODUCE A HIGHER
COVERAGE OF STORMS THAN PREVIOUS DAYS. SCATTERED SHOWERS AND STORMS
ARE EXPECTED TO DEVELOP OVER THE COASTAL COUNTIES OF MARTIN...SAINT
LUCIE...INDIAN RIVER...BREVARD AND VOLUSIA DURING THE EARLY TO MID
AFTERNOON. THE COVERAGE AND INTENSITY OF STORMS SHOULD INCREASE TOWARD
EVENING AS THE WEST COAST SEA BREEZE APPROACHES THE FLORIDA EAST COAST.
STORM MOTION WILL BE TOWARD THE EAST NORTHEAST AT 20 TO 30 MPH.

SOME OF THE STORMS THIS AFTERNOON AND EARLY EVENING WILL BE STRONG...
PRODUCING FREQUENT LIGHTNING STRIKES...DOWNBURST WINDS UP TO 50 MPH AND
LOCALLY HEAVY RAIN. ONE OR TWO STORMS MAY BE BECOME SEVERE AND PRODUCE
DAMAGING WINDS NEAR 60 MPH AND LARGE HAIL.

.RIP CURRENT IMPACT...
OCEAN SWELL WILL PRODUCE A MODERATE RISK OF RIP CURRENTS AT AREA
BEACHES TODAY. THE RIP CURRENTS SHOULD BE AT THEIR STRONGEST
DURING THE AFTERNOON OUTGOING TIDE. DO NOT SWIM ALONE AND SWIM
NEAR A LIFE GUARD. CHECK WITH LIFE GUARDS CONCERNING SURF
CONDITIONS BEFORE GOING INTO THE SURF.

.MARINE THUNDERSTORM GUST IMPACT...
LIGHTNING STORMS WILL MOVE TOWARD THE EAST NORTHEAST AT 20 TO
25 KNOTS WHICH WILL BRING THEM ACROSS THE INTRACOASTAL AND NEAR
SHORE ATLANTIC WATERS IN THE LATE AFTERNOON AND EARLY EVENING.
SOME OF THE STORMS WILL CONTAIN STRONG WIND GUSTS OF 35 TO 45
KNOTS AND FREQUENT LIGHTNING. AS A RESULT...MARINE WARNINGS
APPEAR LIKELY FOR PORTIONS OF THE COAST.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.
CONDITIONS WILL REMAIN FAVORABLE FOR STRONG STORMS ON MONDAY
CONTAINING FREQUENT LIGHTNING...STRONG WINDS AND HAIL. SUFFICIENT
MOISTURE REMAINING IN PLACE OVER EAST CENTRAL FLORIDA WILL ALLOW
FOR DAILY AFTERNOON STORMS THIS UPCOMING WEEK.

.SPOTTER INFORMATION STATEMENT...
SPOTTERS ARE REQUESTED TO MONITOR THE WEATHER AND SELF ACTIVATE
IF A SEVERE WEATHER WARNING IS ISSUED.

KELLY/WIMMER

In the hours before

Special weather statement, Apr 19, 4:33 PM EDT, 39 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
433 PM EDT SUN APR 19 2015

FLZ045-144-192115-
SOUTHERN LAKE COUNTY FL-ORANGE FL-
433 PM EDT SUN APR 19 2015

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN ORANGE COUNTY UNTIL
515 PM EDT...

AT 431 PM EDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM NEAR HORIZON WEST TO NEAR
FOUR CORNERS TO 7 MILES NORTHWEST OF CHAMPIONS GATE...AND MOVING EAST
NORTHEAST AT 30 MPH.

WIND GUSTS OF 45 TO 55 MPH WILL BE POSSIBLE WITH THESE STORMS.

LOCATIONS IMPACTED INCLUDE DISNEY AND ATTRACTIONS AREAS...
ORLANDO...OCOEE...WINTER GARDEN...WINTER PARK AND MAITLAND.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

IF ON OR NEAR A LAKE...GET OUT OF THE WATER AND MOVE INDOORS OR
INSIDE A VEHICLE. REMEMBER...LIGHTNING CAN STRIKE OUT TO 15 MILES
FROM THE PARENT THUNDERSTORM. IF YOU CAN HEAR THUNDER...YOU ARE
CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. MOVE TO SAFE SHELTER NOW. DO
NOT BE CAUGHT ON THE WATER IN A THUNDERSTORM.

&&

LAT...LON 2851 8170 2864 8139 2864 8133 2861 8133
      2861 8132 2836 8130 2835 8136 2835 8174
TIME...MOT...LOC 2031Z 251DEG 34KT 2847 8165 2836 8167 2832 8172

CRISTALDI
Special weather statement, Apr 19, 4:49 PM EDT, 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
449 PM EDT SUN APR 19 2015

FLZ041-192145-
INLAND VOLUSIA COUNTY FL-
449 PM EDT SUN APR 19 2015

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN VOLUSIA COUNTY UNTIL
545 PM EDT...

AT 447 PM EDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM SALT SPRINGS TO NEAR LYNNE
...MOVING NORTHEAST AT 30 MPH.

WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
LAKE GEORGE...BAKERSTOWN AND SEVILLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

IF ON OR NEAR NORTHERN LAKE GEORGE...GET OUT OF THE WATER AND MOVE
INDOORS OR INSIDE A VEHICLE. REMEMBER...LIGHTNING CAN STRIKE OUT TO
15 MILES FROM THE PARENT THUNDERSTORM. IF YOU CAN HEAR THUNDER...YOU
ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. MOVE TO SAFE SHELTER
NOW. DO NOT BE CAUGHT ON THE WATER IN A THUNDERSTORM.

&&

LAT...LON 2929 8142 2919 8155 2920 8156 2920 8161
      2923 8162 2924 8163 2929 8165 2932 8168
      2938 8145 2940 8143 2940 8142
TIME...MOT...LOC 2047Z 228DEG 27KT 2936 8175 2915 8186 2890 8206

CRISTALDI

The office that day

Everything else NWS Melbourne, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 19, 4:33 PM EDTSpecial Weather StatementMLBOrange42 min
Apr 19, 4:49 PM EDTSpecial Weather StatementMLBFlagler56 min
Apr 19, 5:20 PM EDTSpecial Weather StatementMLBOrange, Seminole, Volusia55 min
Apr 19, 5:32 PM EDTSpecial Marine WarningMLB118 min
Apr 19, 5:54 PM EDTSevere Thunderstorm WarningMLBBrevard, Orange, Volusia51 min
Apr 19, 6:16 PM EDTSpecial Marine WarningMLB89 min
Apr 19, 6:53 PM EDTSpecial Weather StatementMLBBrevard52 min
Apr 19, 7:42 PM EDTSpecial Marine WarningMLB93 min

Nearby

Severe Thunderstorm Warnings in Florida, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.